Top answers from doctors based on your search:
Disclaimer

vitamin b 12 and bilirubin levels

A 56-year-old female asked:
Dr. Liesa Harte
29 years experience Family Medicine
Supplementing it: Supplements.
1
1 thank
Dr. Klaus d Lessnau
36 years experience Pulmonary Critical Care
High intake: usually from MVI (multivitamin) or additional intake. Unlikely to be from fish. You would have to eat a lot. Even better, no side effects from high ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Needs evaluation: I am sorry to tell you that high B12 levels can be a sign of serious health problems including liver ; kidney disease, myelproliferative disorders inc ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Slightly high, test: Normal B12 levels are up to 900 so your daughter's are slightly elevated. High B12 can be caused by liver disease (cirrhosis/hepatitis), kidney diseas ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Barrett Mclaughlin
9 years experience Emergency Medicine
Fix the Iron First: Low iron levels can cause fatigue. B12 deficiency can too, but not as often in developed countries. Though, you might not be getting enough in your di ... Read More
A 40-year-old member asked:
Dr. Marcel Hungs
26 years experience Neurology
No: B12 is usually safe. You can follow with a B12 level and adjust the supplement.
1
1 comment
1
1 thank
A 31-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Sometimes: If you have pernicious anemia, b-12 injections can reverse much of the nerve issues. If you have diabetic neuropathy, a medical food, metanx which co ... Read More
A 42-year-old female asked:
Dr. Andrew Lipton
30 years experience Holistic Medicine
B12: Usually overdosage of oral or injectable, it is not common to have excess just with diet, and is not dangerous.
1
1 thank
A 11-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Asking the attending pediatrician is the first and right thing to do since usually there is no reason to take such supplement except being poor in lif ... Read More
A 39-year-old member asked:
Dr. Douglas Tavenner, jr.
50 years experience Cosmetic Dentistry
Links:: 1) http://en.Wikipedia.Org/wiki/vitamin_b12_deficiency 2) http://www.Doctoroz.Com/videos/end-your-energy-crisis-vitamin-b12 3) http://chriskresser.C ... Read More
A 31-year-old member asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
Nothing typical: B12 is but one of many vitamins and the symptoms overlap each other. B12 deficiency produces fairly typical changes in the blood. Because all of them ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month